# SDR HALA2010071900309

- Difficulty date: July 19, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 92,510 hours, 17,541 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38760246
- Part serial: 1495
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  APU AUTO SHUTDOWN AT GATE WHEN ENGINES SHUT DOWN.  FIRST RESTART ATTEMPT GOOD.  REMOVED AND REPLACED APU OIL PRESSURE SWITCH PER AMM 49-94-02, OPS AND LEAK CHECKS OK.
